Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Itching in the vagina, soreness. Clomazol prescribed. Need a permanent remedy

i get very itch badly inside my vagina . once the itchiness starts I can t seem to stop rubbing it. most of the time my vagina gets really sore from the itchiness. I have been given some medicine [clomazol] for thrush but it only works for a little while but once I don t apply the cream anymore it starts again. before it used to be just nights I feel them but now it comes during the day as well
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

To start off, you need to get a vaginal swab test conducted which will help in diagnosing the infection and a culture would help in providing information on the most suitable medication that can be used.

With such information we can ensure rapid and effective treatment of the infection you are suffering from.

Please visit a doctor for the same at the earliest.

Hope this helps.

Take care.
Answered: Sat, 13 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor